# SDR CA060117001

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 22,179 hours
- Engine: Ge CFM565A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ECAM MSG ENG 1 LOW OIL PRESS ON APPROACH/AGAIN ON GRD DROPPED TO 13 PSI ENG SHUTDOWN.  TSM 79-00-00 PG 1, FOUND OVER 2 GAL OF OIL IN AGB-OIL DRAINED AND CKD SUPPLY FILTER/SCAVENGE FILTER AND MAG PLUGS.   ALL OK, CK AGB SCAVENGE LINE, CLEAR, CK OIL TANK STRAINER, CLEAR.  GRD RUN AT T/O POWER AND LEAK CK OK.
